Journal of Symbolic Logic

The Extensions of the Modal Logic $K5$

Michael C. Nagle and S. K. Thomason

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 50, Issue 1 (1985), 102-109.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741780

Mathematical Reviews number (MathSciNet)
MR780529

Zentralblatt MATH identifier
0586.03012

JSTOR
links.jstor.org

Citation

Nagle, Michael C.; Thomason, S. K. The Extensions of the Modal Logic $K5$. J. Symbolic Logic 50 (1985), no. 1, 102--109. https://projecteuclid.org/euclid.jsl/1183741780


Export citation